MathSciNet Relay Station
MathSciNet bibliographic data
MR2292496 (2007k:91184) 91B50 (49J40 90C47)
Jofré, Alejandro; Rockafellar, R. Terry; Wets, Roger J.-B. Variational inequalities and economic equilibrium. Math. Oper. Res. 32 (2007), no. 1, 32–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement